An extension of Wolpert's derivative formula
UNSPECIFIED. (2001) An extension of Wolpert's derivative formula. PACIFIC JOURNAL OF MATHEMATICS, 197 (1). pp. 223-239. ISSN 0030-8730Full text not available from this repository.
A well known formula of Wolpert expresses the derivative of length of a geodesic gamma on a hyperbolic surface with respect to the Fenchel Nielsen twist about a fixed simple geodesic C as a sum of the cosines of the intersection angles between the two curves. We derive an analogous formula for the derivative of the length of gamma with respect to variation of the length of the fixed curve C.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||PACIFIC JOURNAL OF MATHEMATICS|
|Publisher:||PACIFIC JOURNAL MATHEMATICS|
|Official Date:||January 2001|
|Number of Pages:||17|
|Page Range:||pp. 223-239|
Actions (login required)
Downloads per month over past year